# SDR AALA980612

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721AA
- Make and model: Boeing 727227
- Aircraft serial: 20729
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 491-574
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FASTENERS AND SKIN HAS CORROSION AT STRINGER 6 ON LOWER SURFACE OF RIGHT WING FOR WS 491.5 TO STATION 574.  REMOVED CORRODED FASTENERS AND CORROSION PER SRM 57-30-1, ALODINED AND PRIMED INSTALLED REPAIR STRAP AT STATION 496 PER ESO 11697 AND INSTALLED NEW FASTENERS PER ESO 11697 DATED 3-17-98.  (M)
